# SDR CA040304002

- Difficulty date: March 1, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Dhav DHC8101
- Engine: Pwa PW121
- Propeller: Hamstd 14SF7
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: DSC475
- Condition: Failed
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT DECLARED EMERGENCY DURING DECENT INTO BASE & LANDED WITHOUT INCIDENT. IT APPEARS RT O/B TIRE BLEW WHILE IN WHEEL WELL & CAUSED EXTENSIVE DAMAGE TO AFT NACELLE & WHEEL WELL AREA, & CAUSED FINGERNAIL TO DEPART A/C IN FLT.  DAMAGE CAUSED LOSS OF NR 2 HYD SYS DUE TO DAMAGED LINES IN THE AFT NACELLE AREA. WHILE IN CRUISE FLT APPROX 35 MILES SOUTH OF IT'S NEXT BASE WHEN INCIDENT OCCURRED.  ACFT LANDED SAFELY HOWEVER DUE TO NR 2 HYD SYS FAILURE CREW ELECTED TO STOP A/C ON RUNWAY & DEPLANED PAX. TIRE WAS  RE-CAPPED. THIS WAS TIRE'S FIRST RE-CAP & HAD 603 CYCLES ON IT WHEN IT BLEW. TIRE HAD APPROX 1200-1300 TOTAL CYCLES ON IT SINCE NEW. THE ISSUE IS UNDER INVESTIGATION BY THE NTSB.
